Title

Nonexistence of positive solution for an integral equation on a Half-Space R+n

RIS ID

112128

Publication Details

Fang, Y. & Zhang, J. (2013). Nonexistence of positive solution for an integral equation on a Half-Space R+n. Communications on Pure and Applied Analysis, 12 (2), 663-678.

Abstract

Let n,m be a positive integer and let R+n be the n-dimensional upper half Euclidean space. In this paper, we study the following integral equation (equation required) where (equation required) Cn is a positive constant, 0 < 2m < n, and p > 1. Using the method of moving planes in integral forms, we show that equation (1) has no positive solution.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.3934/cpaa.2013.12.663